# SDR G1IA2024092000018

- Difficulty date: September 18, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N147LJ
- Make and model: Beech C90A
- Aircraft serial: LJ1476
- Aircraft time: 4,303 hours, 4,987 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 1003840725
- Part serial: 4297
- Condition: Failed
- Location: Ac Compressor
- Part time: 284 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A/C INOP IN BOTH AUTO AND MAN COOL. SMELL OF BURNING RUBBER AFT OF WING ROOT ON PILOT'S SIDE. NO SMELL FROM EITHER LANDING GEAR OR NOSE COMPARTMENT.
